# SDR REXA201100619

- Difficulty date: September 22, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 17,578 hours, 15,140 cycles
- Engine: Ge CF343B1
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL FLOW RAPID FLUCUATION ON TAKEOFF BETWEEN 2500 PPH-2000 PPH FLUCTUATION STABALIZED AFTER 4 MIN INDICATION NORMAL THERE AFTER.  PERFORMED OPS CHECK OF FUEL DISTRIBUTION IAW AMM 73-10-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
